700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ ReadersThis Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
Research Article Open Access
A 64-year-old man with left-sided tinnitus since September 2003 underwent left atrial catheter ablation for atrial flutter that he had been experiencing since 1999. For the procedure, he was anesthetized with a cumulative intravenous dosage of 700 mg propofol and 0.5 mg fentanyl over 2.5 hours. The patient's tinnitus had completely disappeared after he awoke from the anesthesia. Ten days after the procedure, however, tinnitus recurred. In conclusion, high-dose intravenous fentanyl and propofol transiently discontinue unilateral, idiopathic tinnitus. The observed effect may have implications for the treatment of tinnitus.
To read the full article Peer-reviewed Article PDF
Author(s): Josef Finsterer Eduard Gatterer and Claudia Stollberger
anesthesia, buzzing, hearing, neuromuscular vertigo, side effect, therapy